# SDR 04FDEA02144

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC21771
- Condition: Corroded
- Location: Lt Ob Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-79540; WINGS OUTBOARD FLAP, FLAP SPINDLE CARRIAGE SUPPORT FITTING CORROSION REPAIR, P/N ARC2177.  COMPLIED WITH EA 8-5750-79540, WINGS OUTBOARD FLAP, FLAP SPINDLE CARRIAGE SUPPORT FITTING CORROSION REPAIR, P/N ARC2177 AT MAE.
